Articles | Volume 6, issue 5
https://doi.org/10.5194/gmd-6-1641-2013
https://doi.org/10.5194/gmd-6-1641-2013
Development and technical paper
 | 
08 Oct 2013
Development and technical paper |  | 08 Oct 2013

A refined statistical cloud closure using double-Gaussian probability density functions

A. K. Naumann, A. Seifert, and J. P. Mellado

Viewed

Total article views: 4,274 (including HTML, PDF, and XML)
HTML PDF XML Total BibTeX EndNote
2,574 1,495 205 4,274 191 134
  • HTML: 2,574
  • PDF: 1,495
  • XML: 205
  • Total: 4,274
  • BibTeX: 191
  • EndNote: 134
Views and downloads (calculated since 18 Feb 2013)
Cumulative views and downloads (calculated since 18 Feb 2013)

Cited

Saved (final revised paper)

Latest update: 05 Mar 2024
Download